# SDR ASAA2023092445262

- Difficulty date: September 24, 2023
- Submitted: September 25, 2023
- Operation: Air carrier
- Aircraft: N931AK
- Make and model: Boeing 737-9
- Aircraft serial: 43353
- Aircraft time: 6,558 hours, 1,902 cycles
- System (JASC): 4950 · APU Bleed Air System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU HAD FLUCTUATING BLEED AIR PRESSURE DROPPED TO 0 TWICE STABILIZED AFTER 3 MINUTES. GROUNDED - YES. APU DUCT PRESSURE WITHIN LIMITS AND STABLE REF B737-9 AMM 36-00-00. OK FOR SERVICE.
